# SDR SWIA201024324

- Difficulty date: May 30, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 13,626 hours, 8,382 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, AFT THRUST SHAFT, CORRODED.  (ENG CHANGE)  REPLACED AFT THRUST MOUNT PER AMM.
